Alert archive / Georgia / Flash Flood Warnings in 2013

Flash Flood Warning 100, NWS Atlanta, GA

September 2, 2013Haralson County, Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 2, 2013, 6:03 AM EDT for Haralson County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2013, 6:03 AM EDT (10:03 UTC)
Expired
Sep 2, 2013, 12:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WGUS52 KFFC 021003
FFWFFC
GAC143-021600-
/O.NEW.KFFC.FF.W.0100.130902T1003Z-130902T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARALSON COUNTY IN NORTHWEST GEORGIA

* UNTIL NOON EDT

* AT 601 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

&&

LAT...LON 3389 8506 3372 8507 3368 8535 3388 8539

$$
1 follow-up statement
204 
WGUS72 KFFC 021459
FFSFFC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EDT MON SEP 2 2013

GAC143-021509-
/O.CAN.KFFC.FF.W.0100.000000T0000Z-130902T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARALSON GA-
1059 AM EDT MON SEP 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARALSON COUNTY...

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

LAT...LON 3389 8506 3372 8507 3368 8535 3388 8539

$$
30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 4:08 AM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 2, 4:08 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT MON SEP 2 2013

.SHORT TERM /TODAY THROUGH TUESDAY/...
SHORT TERM BEGINS WITH UPPER TROUGH IN PLACE OVER THE EASTERN
PORTION OF THE COUNTRY...WITH A STRONG SHORTWAVE ACROSS SOUTHERN
ONTARIO THAT IS JUST ABOUT CLOSED OFF. THE ASSOCIATED SURFACE LOW
WILL BE OCCLUDING TODAY AS THE FRONT /CURRENTLY STRETCHING FROM THE
GREAT LAKES TO THE OZARKS AND SOUTHERN PLAINS/ SHIFTS EAST. THE
SOUTHERN EDGE OF THE FRONT WILL LOSE SOME OF ITS OOMPH TODAY AS THE
SURFACE LOW CONTINUES TO OCCLUDE...BUT WILL STILL BE STRONG ENOUGH
TO PUSH INTO THE SOUTHEAST BY TUESDAY MORNING WITH DRIER AIR
FILTERING IN BEHIND IT. SYNOPTIC MODELS IN FAIRLY GOOD AGREEMENT IN
THE MASS FIELDS THOUGH OF COURSE THERE ARE MINOR DIFFERENCES IN
DETAILS. AS A NOTE...HIRES MODELS NOT HANDLING CURRENT CONVECTION
VERY WELL /ALL WRF MEMBERS HAD CONVECTION ONGOING ACROSS CENTRAL
GEORGIA AT AFD TIME WHERE THERE IS NONE/.

AMPLE SURFACE MOISTURE REMAINS IN PLACE TODAY AND ONCE AGAIN
TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR AND POSSIBLY JUST ABOVE
SEASONAL NORMALS...LEADING TO CAPE VALUES BETWEEN 1500-2000 J/KG
THIS AFTERNOON. DPVA ASSOCIATED WITH THE INTERMITTENT...SMALL
AMPLITUDE WAVES IN THE NORTHWEST FLOW ALOFT CONTINUE TO TRIGGER
CONVECTIVE DEVELOPMENT AHEAD OF THE FRONT WITH ONE CONVECTIVE
COMPLEX NEAR THE TENNESSEE/MISSISSIPPI/ALABAMA CORNER AT AFD TIME.
SO BETWEEN LEFTOVER SURFACE BOUNDARIES FROM YESTERDAY...INCREASING
INSTABILITY...AND THE APPROACHING FRONT...HAVE KEPT TREND OF LIKELY
POPS NORTH TODAY AND HIGH CHANCE ELSEWHERE. 00Z KFFC SOUNDING HAD PW
VALUE OF 1.95...BETWEEN 75TH AND 99TH PERCENTILE FOR THIS TIME OF
YEAR...AND BUFR SOUNDINGS KEEP PLENTIFUL MOISTURE THROUGH THE COLUMN
THROUGH MONDAY /NAM HAS PW VALUES INCREASING TO OVER 2 INCHES MONDAY
WHEREAS GFS KEEPS PW AROUND 1.75/. AS WITH THE PAST FEW DAYS...
LIGHTNING AND HEAVY RAIN WILL BE THE MAIN THREATS TODAY BUT AN
ISOLATED DOWNBURST CANNOT BE RULED OUT. LUCKILY THERE WILL BE ENOUGH
UNIDIRECTIONAL FLOW THROUGH THE COLUMN TO KEEP STORMS MOVING AND
THUS THE FLASH FLOODING THREAT TO A MINIMUM BUT SOME AREAS COULD
STILL SEE A GOOD DRENCHING.

FOR TUESDAY...SYNOPTIC MODELS INCREASE CAPES EVEN MORE THAN TODAY...
BUT THIS WILL BE COMPETING WITH THE LOCATION AND STRENGTH /MORE
SPECIFICALLY THE LACK THEREOF/ OF THE COLD FRONT. THE INCREASING
INSTABILITY AND PROXIMITY OF THE FRONT POINT TO AN INCREASED
POSSIBILITY OF ISOLATED SEVERE CONVECTION...BUT EVEN WITH THE FRONT
NEARBY THERE IS NO SHEAR TO SPEAK OF. DRY AIR INTRUSION ALOFT /VERY
DRY ABOVE 500MB/ WILL BE NOSING IN AS EARLY AS 15Z TUESDAY ACROSS
THE METRO AREA AND POINTS NORTH AND BY 21Z ACROSS CENTRAL GEORGIA.
SO WITH ALL THAT...CONFIDENCE NOT PARTICULARLY HIGH AT THIS POINT
WITH THE TUESDAY FORECAST. FOR NOW HAVE KEPT ONLY SLIGHT CHANCE POPS
NORTH...DIMINISHING FROM THERE IN THE AFTERNOON AND EVENING...WITH
CHANCE POPS ACROSS THE METRO AREA AND POINTS SOUTH.

TOOK THE TYPICAL BIAS-ADJUSTED BLEND FOR TEMPS THROUGH THE SHORT
TERM BUT AS HAS BEEN THE CASE OVER THE WEEKEND...TEMPS WILL BE
HIGHLY DEPENDENT ON CLOUD COVER AND RAIN.

TDP

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
SURFACE BOUNDARY PUSHES INTO THE STATE EARLIER DURING THE DAY
TUESDAY AND DRIER AIR HAS SPREAD ACROSS THE NORTHERN ZONES. MODELS
AGREE THAT THE BOUNDARY STALLS SOMEWHERE ACROSS CENTRAL GEORGIA
THROUGH THURSDAY NIGHT...SO HAVE KEPT THE NORTH DRY WITH ONLY LOW
POPS FOR CENTRAL. MOISTURE BEGINS TO RETURN ON FRIDAY WITH LOW
LEVEL EASTERLY FLOW AND GENERAL EAST COAST TROUGHING ALOFT. HAVE
INCLUDED POPS ACROSS THE ENTIRE CWA FRIDAY THROUGH SUNDAY BUT
SHOWING A MAINLY DIURNAL TREND. MADE A FEW ADJUSTMENTS TO
TEMPERATURES BUT DAYTIME HIGHS SEEM TO BE NEAR NORMAL. A BIT
COOLER AT NIGHT THROUGH MUCH OF THE WEEK MAINLY NORTH.

41

&&

AVIATION...
06Z UPDATE...
SEEING SOME PATCHY MVFR FOG AT TAF TIME...THIS SHOULD INCREASE IN
COVERAGE THROUGH THE MORNING HOURS AND EXPECT LOW MVFR CIGS TO
DEVELOP AS WELL. CIGS SHOULD BEGIN LIFTING AFTER SUNRISE...WITH
TSRA CHANCES INCREASING DURING THE AFTERNOON. FOR NOW LEFT PROB30
IN BUT DEPENDING ON HOW TRENDS GO THIS MORNING MAY NEED TO
INCREASE WORDING TO PREVAILING. SOME HINTS AT MVFR CIGS AGAIN
TUESDAY MORNING BUT DRIER AIR WILL BE MOVING IN SO NOT CONFIDENT
IN THAT AND HAVE ONLY HINTED WITH BKN030 FOR ATL AT THIS TIME.
WIND SW TO W THROUGH THE PERIOD...LIGHT OVERNIGHT AND 4-8KT DURING
THE DAY...EXCEPT GUSTY IN THUNDERSTORMS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON CIGS/VSBY THIS MORNING.
HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL.
LOW ON CIGS TUESDAY MORNING.
HIGH ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  70  90  70 /  60  40  30  10
ATLANTA         88  72  88  72 /  60  40  30  10
BLAIRSVILLE     83  66  84  63 /  60  50  20  10
CARTERSVILLE    88  70  89  66 /  70  50  20  10
COLUMBUS        91  73  91  75 /  50  30  40  20
GAINESVILLE     87  70  88  68 /  60  50  30  10
MACON           90  71  91  71 /  50  30  40  20
ROME            89  69  89  67 /  70  50  20  10
PEACHTREE CITY  88  70  88  70 /  50  40  30  10
VIDALIA         91  73  91  73 /  50  30  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Sep 2, 4:36 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EDT MON SEP 2 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
436 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT...WITH THE GREATEST COVERAGE
OVER NORTH GEORGIA. A FRONTAL BOUNDARY WILL BE PUSHING INTO NORTH
GEORGIA THIS AFTERNOON...IN COMBINATION WITH ENHANCED MOISTURE
AND INSTABILITY. THIS WILL ALLOW FOR STORM DEVELOPMENT.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL...SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING
STRIKES. TRAINING CELLS MAY RESULT IN LOCALIZED FLASH FLOODING
THREATS AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY. HOWEVER
NORTH GEORGIA SHOULD BE DRY MAINLY WEDNESDAY THROUGH THURSDAY.
THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA FRIDAY
INTO SATURDAY AS ANOTHER UPPER DISTURBANCE PUSHES TOWARD THE
SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 2, 3:56 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 AM EDT MON SEP 2 2013

GAZ030-041-020845-
356 AM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK AND
HARALSON COUNTIES UNTIL 445 AM EDT...

AT 352 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ESOM HILL...MOVING EAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK AND HARALSON COUNTIES THROUGH 445 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ETNA...ESOM HILL...FELTON...EUBANK LAKE...
BREMEN...BUCHANAN AND ANTIOCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3402 8542 3401 8534 3395 8505 3392 8505
      3371 8513 3380 8538
TIME...MOT...LOC 0756Z 289DEG 18KT 3394 8549
Special weather statement, Sep 2, 4:47 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 AM EDT MON SEP 2 2013

GAZ030-031-041-042-020915-
447 AM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
CARROLL AND HARALSON COUNTIES UNTIL 515 AM EDT...

AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK...PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 515 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EUBANK LAKE...
BUCHANAN...FELTON...ANTIOCH...YORKVILLE...DRAKETOWN...TEMPLE...
UNION...NEW GEORGIA...VILLA RICA...BROWNSVILLE AND HIRAM. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3404 8541 3388 8473 3379 8473 3377 8482
      3378 8490 3370 8491 3375 8537 3403 8542
TIME...MOT...LOC 0847Z 290DEG 22KT 3387 8508
Special weather statement, Sep 2, 5:19 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EDT MON SEP 2 2013

GAZ031-041>043-020945-
519 AM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL 545 AM EDT...

AT 514 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROWNSVILLE TO BUCHANAN...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES THROUGH 545
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...
HIRAM...NEW GEORGIA...BUCHANAN...DRAKETOWN...BROWNSVILLE...BREMEN...
LITHIA SPRINGS...DOUGLASVILLE...LAKE VAL-DO-MAR...VILLA RICA...TEMPLE
AND WINSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3386 8509 3391 8476 3389 8473 3380 8472
      3380 8463 3378 8461 3372 8479 3365 8507
      3381 8538 3385 8538
TIME...MOT...LOC 0919Z 292DEG 33KT 3381 8472 3378 8491
          3377 8517
Special weather statement, Sep 2, 5:50 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EDT MON SEP 2 2013

GAZ031-041>043-021015-
550 AM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES
UNTIL 615 AM EDT...

AT 547 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOUGLASVILLE TO 8 MILES WEST OF FELTON...
MOVING SOUTH AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES...INCLUDING AREAS
AROUND UNION...LITHIA SPRINGS...BROWNSVILLE...HIRAM...NEW GEORGIA...
YORKVILLE...EUBANK LAKE...DRAKETOWN...FELTON...SWEETWATER CREEK STATE
PARK...DOUGLASVILLE...BUCHANAN...WINSTON...LAKE VAL-DO-MAR AND VILLA
RICA. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3390 8505 3393 8505 3389 8473 3381 8473
      3380 8462 3371 8462 3366 8466 3364 8473
      3362 8474 3363 8475 3360 8479 3363 8518
      3362 8534 3390 8539
TIME...MOT...LOC 0950Z 352DEG 9KT 3375 8470 3382 8521
          3384 8536

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:56 AM EDTSpecial Weather StatementFFCHaralson49 min
Sep 2, 4:47 AM EDTSpecial Weather StatementFFCHaralson28 min
Sep 2, 5:19 AM EDTSpecial Weather StatementFFCHaralson26 min
Sep 2, 5:50 AM EDTSpecial Weather StatementFFCDouglas, Haralson25 min
Sep 2, 6:21 AM EDTSpecial Weather StatementFFCDouglas24 min
Sep 2, 7:31 AM EDTSpecial Weather StatementFFCCoweta29 min
Sep 2, 2:11 PM EDTSpecial Weather StatementFFCLaurens34 min
Sep 2, 2:44 PM EDTSpecial Weather StatementFFCWashington31 min
Sep 2, 3:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Sep 2, 3:11 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington49 min
Sep 2, 3:41 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson49 min
Sep 2, 4:28 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen32 min
Sep 2, 4:30 PM EDTSpecial Weather StatementFFCCrisp30 min
Sep 2, 5:02 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Sep 2, 5:32 PM EDTSpecial Weather StatementFFCTelfair, Wilcox43 min
Sep 2, 6:12 PM EDTSpecial Weather StatementFFCTelfair48 min

Nearby

Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.